# SDR TWAA9905201

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65404676
- Condition: Cracked
- Location: Nlg Downlock
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HAD HYDRAULIC SYSTEM FAILURE AND WAS NECESSARY TO MANUALLY EXTEND THE NOSE LANDING GEAR.  FOUND THE NOSE LANDING GEAR DOWN LOCK CYLINDER SPLIT.  REPLACED THE NLG DOWN LOCK ACTUATOR.  CHECK-C 12-13-98 MCI.
